# SDR AALA20130521011

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Part number: 147A320011
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FORWARD SKATE ANGLE LT SIDE FOR VERTICAL STAB CHAFING FROM BODY STATIONS 1008 TO 1016.  REPLACED SKATE ANGLE IAW AARD 51-00-05-1.
